\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Variational parabolic capacity

Abstract Related Papers Cited by
  • We establish a variational parabolic capacity in a context of degenerate parabolic equations of $p$-Laplace type, and show that this capacity is equivalent to the nonlinear parabolic capacity. As an application, we estimate the capacities of several explicit sets.
    Mathematics Subject Classification: Primary: 35K55; Secondary: 31C45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, Grundlehren der Mathematischen Wissenschaften 314, Springer-Verlag, Berlin, 1996.doi: 10.1007/978-3-662-03282-4.

    [2]

    H. W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z., 183 (1983), 311-341.doi: 10.1007/BF01176474.

    [3]

    A. Björn, J. Björn, U. Gianazza and M. Parviainen, Boundary regularity for degenerate and singular parabolic equations, Calc. Var. Partial Differential Equations, 52 (2015), 797-827.doi: 10.1007/s00526-014-0734-9.

    [4]

    L. Boccardo, A. Dall'Aglio, T. Gallouët and L. Orsina, Nonlinear parabolic equations with measure data, J. Funct. Anal., 147 (1997), 237-258.doi: 10.1006/jfan.1996.3040.

    [5]

    V. Bögelein, F. Duzaar and G. Mingione, Degenerate problems with irregular obstacles, J. Reine Angew. Math., 650 (2011), 107-160.doi: 10.1515/CRELLE.2011.006.

    [6]

    J. Droniou, A. Porretta and A. Prignet, Parabolic capacity and soft measures for nonlinear equations, Potential Anal., 19 (2003), 99-161.doi: 10.1023/A:1023248531928.

    [7]

    L. C. Evans and R. F. Gariepy, Wiener's test for the heat equation, Arch. Rational Mech. Anal., 78 (1982), 293-314.doi: 10.1007/BF00249583.

    [8]

    R. Gariepy and W. P. Ziemer, Removable sets for quasilinear parabolic equations, J. London Math. Soc., 21 (1980), 311-318.doi: 10.1112/jlms/s2-21.2.311.

    [9]

    R. Gariepy and W. P. Ziemer, Thermal capacity and boundary regularity, J. Differential Equations, 45 (1982), 374-388.doi: 10.1016/0022-0396(82)90034-1.

    [10]

    J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Unabridged republication of the 1993 original, Dover Publications, Inc., Mineola, NY, 2006.

    [11]

    T. Kilpeläinen and P. Lindqvist, On the Dirichlet boundary value problem for a degenerate parabolic equation, SIAM J. Math. Anal., 27 (1996), 661-683.doi: 10.1137/0527036.

    [12]

    T. Kilpeläinen and J. Malý, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., 172 (1994), 137-161.doi: 10.1007/BF02392793.

    [13]

    J. Kinnunen, R. Korte, T. Kuusi and M. Parviainen, Nonlinear parabolic capacity and polar sets of superparabolic functions, Math. Ann., 355 (2013), 1349-1381.doi: 10.1007/s00208-012-0825-x.

    [14]

    K. Kinnunen and P. Lindqvist, Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation, Ann. Mat. Pura Appl., 185 (2006), 411-435.doi: 10.1007/s10231-005-0160-x.

    [15]

    J. Kinnunen, T. Lukkari and M. Parviainen, An existence result for superparabolic functions, J. Funct. Anal., 258 (2010), 713-728.doi: 10.1016/j.jfa.2009.08.009.

    [16]

    J. Kinnunen, T. Lukkari and M. Parviainen, Local approximation of superharmonic and superparabolic functions in nonlinear potential theory, J. Fixed Point Theory Appl., 13 (2013), 291-307.doi: 10.1007/s11784-013-0108-5.

    [17]

    R. Korte, T. Kuusi and M. Parviainen, A connection between a general class of superparabolic functions and supersolutions, J. Evol. Equ., 10 (2010), 1-20.doi: 10.1007/s00028-009-0037-3.

    [18]

    R. Korte, T. Kuusi and J. Siljander, Obstacle problem for nonlinear parabolic equations, J. Differential Equations, 246 (2009), 3668-3680.doi: 10.1016/j.jde.2009.02.006.

    [19]

    T. Kuusi, Lower semicontinuity of weak supersolutions to a nonlinear parabolic equation, Differential Integral Equations, 22 (2009), 1211-1222.

    [20]

    E. Lanconelli, Sul problema di Dirichlet per l'equazione del calore, Ann. Mat. Pura Appl., 97 (1973), 83-114.doi: 10.1007/BF02414910.

    [21]

    E. Lanconelli, Sul problema di Dirichlet per equazione paraboliche del secondo ordine a coefficiente discontinui, Ann. Mat. Pura Appl., 106 (1975), 11-38.doi: 10.1007/BF02415021.

    [22]

    N. S. Landkof, Foundations of Modern Potential Theory, Translated from the Russian by A. P. Doohovskoy, Die Grundlehren der mathematischen Wissenschaften, Band 180, Springer-Verlag, New York-Heidelberg, 1972.

    [23]

    P. Lindqvist and M. Parviainen, Irregular time dependent obstacles, J. Funct. Anal., 263 (2012), 2458-2482.doi: 10.1016/j.jfa.2012.07.014.

    [24]

    V. Maz'ya, Sobolev Spaces with Applications to Elliptic Partial Differential Equations, Second, Revised and Augmented Edition, Grund. der Math. Wiss., 342, Springer, Heidelberg, 2011.doi: 10.1007/978-3-642-15564-2.

    [25]

    M. Pierre, Parabolic capacity and Sobolev spaces, SIAM J. Math. Anal., 14 (1983), 522-533.doi: 10.1137/0514044.

    [26]

    L. M. R. Saraiva, Removable singularities and quasilinear parabolic equations, Proc. London Math. Soc., 48 (1984), 385-400.doi: 10.1112/plms/s3-48.3.385.

    [27]

    L. M. R. Saraiva, Removable singularities of solutions of degenerate quasilinear equations, Ann. Mat. Pura Appl., 141 (1985), 187-221.doi: 10.1007/BF01763174.

    [28]

    T. Ransford, Potential Theory in the Complex Plane, London Mathematical Society Student Texts, 28, Cambridge University Press, Cambridge, 1995.doi: 10.1017/CBO9780511623776.

    [29]

    N. A. Watson, Thermal capacity, Proc. London Math. Soc., 37 (1978), 342-362.doi: 10.1112/plms/s3-37.2.342.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(136) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return